• question-icon

    Does Viagra interact with Bisoprolol and Atorvastatin?

default
Posted on Mon, 31 Jul 2017 in Elderly Problems
Question: I am 72. In reasonably good health. I can exercise on ellipticals, stationary bikes and rowing machines for 45 minutes, non stop. I have been operated for fibrillations a couple of years ago. Fully recovered after the operation (done with a catheter going into the heart throuigh the femoral artery. I had a slight stroke ten years ago and fully recovered within days. I now take bisoprolol, atorvastatin and xarelto. Can I use viagra ?
doctor
Answered by Dr. Ilir Sharka 22 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that it is safe to take Viagra in your clinical situation.

You should just be careful to bisoprolol, which can interact with Viagra.

For this reason I would recommend reducing the dose of bisoprolol the day that you are going to take Viagra and take these drug separately ( in different meals).

Hope to have been helpful!

Kind regards,

Dr.Iliri
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 7433 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Femoral artery

doctor1 MD

I had vascular surgery on my right leg seven months ago. My leg is still swollen. to touch it it feels hard. Ive been back to surgeon and he says...

doctor1 MD

I seem to have a spontaneous contusion on the vein (or artery?) just to inside front of the shin bone above the ankle. I don't recall bumping...

doctor1 MD

My recent MRI for heart area noted some changes to the negative; I am 79 yo. NOW my pulse rate has varying swings from the usual 55-65 to as high...

doctor1 MD

Are there doctors who specialize in P.A.D.? I ve had three stents put in my femoral artery and my leg still hurts after three weeks. My foot is...

doctor1 MD

For the past three days I have been experiencing a fluttering sensation in the area of my femoral artery/vein. It occurs at various times of the...

doctor1 MD

I have a throbbing around my femoral artery - started about 4 months ago - I have been off the pill experiencing amenorrhea for about the same...

doctor1 MD

My mother is suffering from peripheral artery disease.During start of operation Doctor found that fimory artirery is blocked more than 80% so...

Get personalised answers from verified doctor in minutes across 80+ specialties

163 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ilir Sharka
  • Q - What do the following stress tests, echo and holter monitor test result...

  • Q - Suggest alternative treatment for congestive heart failure

  • Q - Suggest treatment for hypertension and GERD

  • Q - Suggest treatment for high BP and tingling in arms

  • Q - What causes sharp pain in chest area relieved by burping?

  • Q - Suggest treatment for afib, severe sleep apnea and high heart rate?

  • Q - What causes shortness of breath with normal chest X-ray?

  • Q - What causes severe pain in my calf muscle in Tietze syndrome?

  • Q - What causes altered sense of smell when diagnosed with sinus tachycardia?

  • Q - Does page syndrome increase the risk of heart attack?

backtotop2